Scattering of solitons for Dirac equation coupled to a particle

A. I. Komech, E. A. Kopylova, H. Spohn

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We establish soliton-like asymptotics for finite energy solutions to the Dirac equation coupled to a relativistic particle. Any solution with initial state close to the solitary manifold, converges in long time limit to a sum of traveling wave and outgoing free wave. The convergence holds in global energy norm. The proof uses spectral theory and symplectic projection onto solitary manifold in the Hilbert phase space.

Original languageEnglish
Pages (from-to)265-290
Number of pages26
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - 15 Nov 2011


  • Dirac equation
  • Long-time asymptotics
  • Modulation equations
  • Solitary manifold
  • Soliton
  • Symplectic projection


Dive into the research topics of 'Scattering of solitons for Dirac equation coupled to a particle'. Together they form a unique fingerprint.

Cite this